Nurofen Liquid Capsules Ibuprofen 200mg - 10 Capsules

£2.99
10 | £29.90 per 100
3323439

For pain relief.
See details below, always read the label
Suitable for:
Adults & children aged 12 years & over
Active ingreidents: Ibuprofen

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.

Collect 8 Boots Advantage Card points with this purchase

Arrow Product details

Please note that you must be in to sign for this delivery

Nurofen Liquid Capsules for rapid relief from

  • Headaches
  • Backache
  • Cold and flu symptoms
  • Feverishness
  • Period pain
  • dental pain
  • Neuralgia
  • Migraine
  • Muscular pain
  • rheumatic pain

Suitable for

Suitable for adults and children aged 12 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

For oral administration and short term only.

Adults and the elderly and children over 12 years

Swallow 1 or 2 capsules with water, up to three times a day as required.

Leave at least 4 hours between doses.

Do not exceed 6 liquid capsules in 24 hours.

Do not give to children under 12 years

If symptoms persist or worsen, if new symptoms occur, or if the product is required for more than 10 days consult your doctor.

Hazards and Cautions

Do not take if you:

  • You have (or have had two or more epiosodes of) a stomach ulcer, perforation or bleeding.
  • are allergic to ibuprofen, to any of the ingrediant, or to asprin or other painkillers
  • are taking other NSAID pain killers or asprin with a daily dose above 75mg.

SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU:

  • Have of have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems
  • are a smoker
  • are pregnant

Warning: do not exceed the stated dose

KEEP ALL MEDICINES OUT OF THE REACH AND SIGHT OF CHILDREN

Storage

Do not store above 25°C.

Store in the original pack

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.

Active ingredients

Ibuprofen

Ingredients

Active ingredients:  Ibuprofen 200mg

Also contains: Patssium, sorbitol and E124

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.